On recurrence relations for radial wave functions for the N-th dimensional oscillators and hydrogenlike atoms: Analytical and numerical study

Alvarez-Nodarse, R ; Cardoso, JL; Quintero, NR

Tipo: Artículo
Año de Publicación: 2006
Volumen: 24
Páginas: 7 - 23
Fuente Nº Citas Fecha Actualización
scopus306-08-2022
wos106-08-2022

Año: 2006

Journal Impact Factor (JIF): 0.738

CategoríaEdiciónPosiciónCuartilTercilDecil
MATHEMATICS, APPLIEDSCIE70/150Q2T2D5

Año: 2017

Journal Citation Indicator (JCI): 0,780

CategoríaPosiciónCuartilTercilDecilPercentil
MATHEMATICS, APPLIED158/304Q3T2D648,19

Año:

2011

CiteScore:

1.500

CategoríaPosiciónCuartilTercilDecil
Analysis47/113Q2T2D5

SJR año:

2006

Factor de Impacto:

0.728

CategoríaPosiciónCuartilTercilDecil
Analysis40/70Q3T2D6
No existen datos para la revista de esta publicación.
No exiten datos para esta publicación
# Autor Afiliación
1Alvarez-Nodarse, R Universidad de Sevilla (Spain)
2Cardoso, JLUniversity of Trás-os-Montes and Alto Douro (Portugal)
3Quintero, NRUniversidad de Sevilla (Spain)